# SDR UHLA201501110053

- Difficulty date: January 11, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 33,522 hours, 28,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY, FOUND A LIGHTNING BURN.  A REPAIR DOUBLER WAS INSTALLED AT FRAME 14 AND STRINGER 1R IAW ETD 2014-145-081088.
